# SDR SWIA2019122747133

- Difficulty date: November 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE WING TO FUSELAGE AFT FAIRING SUPPORT AT BS 909, RBL 17.63 WAS CRACKED.  COMPLIED WITH ALL THE STEPS OF REO STEPS 1 TO 13.  INSTALLED ALL REPAIR PARTS AND WET INSTALLED ALL REPAIR FASTENERS ON RT FUSELAGE WING TO FUSELAGE AFT FAIRING SUPPORT.
